Almost Kähler deformation quantization


Schlichenmaier, Martin ; Karabegov, Alexander V.


Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Letters in Mathematical Physics : LMP
Volume: 57
Page range: 135-148
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0377-9017
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (N.N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schlichenmaier, Martin ; Karabegov, Alexander V. (2001) Almost Kähler deformation quantization. Letters in Mathematical Physics : LMP Berlin [u.a.] 57 135-148 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item